# SDR YADA20180703001

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 30,604 hours, 35,122 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AIRCRAFT HAD A RIGHT HAND ENVIRONMENTAL FAIL INDICATION AND PERFORMED UNSCHEDULED LANDING AT HOME STATION. MAINTENANCE IS CURRENTLY TROUBLESHOOTING.
